# SDR EIA2006066

- Difficulty date: May 11, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 86,719 hours, 20,448 cycles
- Engine: Pwa JT9D7F
- Engine time: 8,147 hours, 1,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING FORM FL370 TO FL350, NR 3 ENGINE WENT INTO UNRECOVERABLE STALL.  NO FLAMEOUT, VIBRATION OR EXCEEDENCES NOTED.  NO SUCCESS WITH TWO ATTEMPTS TO RELIGHT.  RAN IN-FLIGHT SHUTDOWN PROCEDURES, WAS ABLE TO RESTART AT FL 180.  CHECKED PS3, PT3 PER MM 75-31-01, CHKD PRESS FP12, FP3 AT FUEL PUMP PER MM 77-00-40, REPLACED FLOW DIVIDER PER MM 75-32-03, ENGINE CHECKED PER MM 71-00-42 WITH NON FINDINGS.  PERFORMED WINDMILL INSPECTION AS PER72-00-00.
